# SDR SIMA20161206004

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 16,398 hours, 11,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED A SULFER ODOR NOTICED BY BOTH FA AND PILOTS ON 2 SEP OCCASIONS, ONCE IN CRUISE ONCE AFTER LANDING-C/A-CMTX INSP LIGHTING, DISPLAYS, GALLEY, ELECTRONIC COMPONENTS ON APU POWER, GROUND POWER, AND WITH ENGINES RUNNING. WITH PACK 1 OPERATING, THEN PACK 2 OPERATING, AND WITH RECIRCULATING FAN OPERATING. COULD NOT DUPLICATE SMELL
